Can taking Vitamin C and Vitamin D interfere with the


Q: Can taking Vitamin C and Vitamin D interfere with the Plan B pill? I took the pill three days ago and since then I've been feeling very strange. Sweating, headache, nausea, and diarrhea. I'm not sure if it's because of the pill or if my anxiety is getting to me. I'm very scared and hoping the vitamins don't interfere with it. I know you're not suppose to take the pill like birth control, it's strictly just for emergencies. But If the vitamins do interfere with the pill would It be okay to take another just to be safe?
Also, just to be clear my boyfriend did not cum inside me. He pulled out and it took him a a few seconds to cum, but when he did we realized the condom was broke. So I took the pill to be safe. The only thing that's getting to me is if the vitamins will interfere with it or not and if what I'm experiencing (symptom wise) is normal.
Thank you!


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon